# SDR DXTA2018FA0000409

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: General aviation
- Aircraft: N365QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800057
- Aircraft time: 11,305 hours, 7,680 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 69213761
- Condition: Corroded
- Location: Zone 500
- Part time: 11,305 hours, 7,680 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, CENTER WING, LOWER SKIN C/T REAR SPAR WS 18 - WS 23. ACCOMPLISHED FAA FORM 8100-9, FIELD REPAIR FR-680-0057-4639 REV-.
